# SDR DALA2024082208375

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 98,665 hours, 45,363 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 AT DEPARTURE 1R DOOR HAS EMER SLIDE APPARATUS SHOWING FROM UNDER DUST SKIRT. CORRECTIVE ACTION: REMOVED DEBRIS FROM DOOR SILL AREA. SECURED D RING LANARD. DOOR ARMING OPS NORMAL PER B757 AMM 25-66. (6187464)
